# SDR 08FDEA01086

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB60372
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT LOWER EXTERIOR SKIN IS DENTED.  CUT OUT DAMAGED SKIN IAW SRM 57-10-00 FIG 11 VOL I.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 57-10-00 FIG 41 VOL I.   FABRICATED DOUBLERS,  2 SEALS, SPLICE PLATE, FILLER & 4 EACH SUPPORTS IAW SRM 57-10-00 FIG II  VOL I.  ALODINED & PRIMED IAW SRM 51-21-01 VOL II.  INSTALLED REPAIR IAW SRM 51-35-02  VOL II.
